# SDR SWAA2019051532713

- Difficulty date: May 6, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 34,566 hours, 20,818 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A6536174
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 4 BEAM CRACKED IN RADIUS.  R&R NR 4 BEAM IAW EO # 52-41-14093.
